PDA

View Full Version : (misc) Kratom taking 9 hours to kick in?



RhythmSpring
14-05-2011, 10:23
So the first time I took kratom extract orally in a capsule, it took 2-3 hours to kick in. The second couple times it took maybe 4-5 hours for me to feel anything. Today, I took it at 5pm. I go about my evening, doing some work, being social, being a little stressed and anxious, waiting for it to kick in. I go to a funk concert, and I just don't feel anything. I feel unhappy, actually.

At 12, I'm starting to feel it. 2am is when I really actually feel a palpable high. It is 3:23am now, and I feel like this high is going to last.

I go to erowid, it says kratom will take under an hour to kick in. I do not understand! I mean, I'm sure with a tea it would kick in faster. I did not drink a tea, I swallowed a (big) pill.

But 7-9 hours??? What's going on here?

Can I plug the pill next time maybe?

theotherside
14-05-2011, 10:39
I have never had any type of kratom, either extracts or plain leaf take longer than 4 hours to kick in...even on a full stomach. I don't take kratom pills but rather parachute 2-4 grams so not sure how long the pill would take to disolve. I'm perplexed :)
By the way...what funk band did you see?

CitioKid
14-05-2011, 10:40
Weird. Kratom usually kicks in faster than any other opioid I know when taken orally. Usually I feel it within 5 to 10mins.

I think plugging plant matter might do all kinds of harm to your precious male innards.

Why not just drink it? Sure, it tastes like horse shit, but I've found that if you make a super condensed tea and just sort of take it as you would hard alcohol (like swig some of the tea and then immedietely chug a chaser to rid your mouth of the taste) it is much easier than drinking larger amounts of the k.

RhythmSpring
16-05-2011, 21:02
Anyone else? I dosed again and felt it kick in after 10 hours.

Is it possible that I'm not feeling the effects at all, only the afterglow? Because the 10 hour mark should be about when it's all over. Maybe the stimulatory effects just pass over me, and then the sedating after-effects kick in... either way, I'm confused.

amapola
16-05-2011, 21:08
The only thing I can think of is the capsule is failing to break down. Try breaking it open before dosing.

RhythmSpring
17-05-2011, 02:05
I sucked on the pill until the gelatin felt soft and about to break, then I swallowed it.

Pegasus
17-05-2011, 02:15
Maybe the extract was solidified or something like that... That is a ridiculous amount of time to have passed though...

amapola
17-05-2011, 06:52
I sucked on the pill until the gelatin felt soft and about to break, then I swallowed it.
Well the idea was farfetched and this makes it fartherfetched. Still try breaking it open first.


Maybe the extract was solidified or something like that... That is a ridiculous amount of time to have passed though...
Exactement. Unless it takes you 12 hours to digest six pomegranate seeds...anyways try taking it with food/without food and chew it up in addition to breaking it open. Make it so that there is now way it has anything to do with limited absorption due to the macro material.

RhythmSpring
17-05-2011, 11:48
Okay, next time I'll just open the pill into my mouth and then wash it down... ugh... pretty sure it's powder, and not solidified.